# SDR SIMA20160917003

- Difficulty date: September 17, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,015 hours, 36,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK ASSEMBLY IAW AMM 33-50-04.
